# SDR SWIA200515376

- Difficulty date: July 19, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 30,278 hours, 25,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE, REMOTE ANGLE ON PULLEY INTERCOSTAL IS CRACKED FS 484.00 - RBL 36.0, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED ANGLE IAW CRJ REO 601R-53-41-059 REV "A",
